| Model Number |
10094135 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3, h6: siemens healthineers has initiated a detailed investigation of the complaint event and system.A root cause has not yet been identified.A supplemental report will be submitted upon the completion of the investigation.
Event or Problem Description
Siemens healthineers was notified by its service organization of an issue with the artis zee floor system stating that stand movement was not possible.Additional information was provided communicating that the failure occurred during an emergency procedure, and the patient was relocated to another hospital for further medical treatment.There are no indications of any adverse effects to the health status of the involved patient.
Additional Manufacturer Narrative
Investigation of the reported event showed a defect of the scm (stand control module).Therefore, the scm was replaced as part of the service activity, which resolved the problem.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.Section h6 code g07002 - stand control module.